MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL; TISSUE HEART VALVE
Model Number PVS23
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Syncope/Fainting (4411); Transvalvular Pressure Gradient Increased (4854)
Date of Event 02/28/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the device disposition remains unknown, no inspection on the device is possible at this time.The manufacturer is following up with the healthcare facility to retrieve all relevant information regarding the device and its functionality overtime, including anonymized medical records and diagnostic images, as well as patient's medical history and risk factors.As a preliminary consideration, it should be noted that the reported repeated syncope is suggestive of a sudden death scenario while the degeneration of a bioprosthesis occurs overtime, causing a progressive worsening of patient¿s clinical conditions.This is consistent with the initial additional information retrieved, which indicated that the perceval prosthesis¿s gradient values measured overtime were reported to show an abrupt increase, with normal values recorded up to the follow up performed in (b)(6) 2025.Therefore, clinical scenarios other than structural valve deterioration should be reasonably considered and investigated to identify the most reasonable cause of the reported event.
 
Event or Problem Description
The manufacturer was notified of a death event involving a patient implanted with a perceval s sutureless aortic bioprosthesis on (b)(6) 2021.According to the notification received, the patient passed away following repeated syncope attributed to an early degeneration of the perceval prosthesis.Based on the preliminary additional information retrieved, in 2021 the prosthesis¿ gradient was 14 mmhg and was unchanged at a follow up performed in (b)(6)2025.At the last echocardiographic evaluation performed prior to the patient¿s death, the measured gradient was 50 mmhg.A ct scan was also performed at that time and a suspicion of thrombosis of the right coronary artery was described.The manufacturer is further following up with the healthcare facility to retrieve additional information on the event and the surrounding circumstances.
 
Additional Manufacturer Narrative
Updated sections b4, b5, g3, g6, h2, h6 and h11.Since the device was not returned for analysis, the manufacturer could not perform further investigation on the involved prosthesis.From the preliminary information retrieved through communications with the hospital facility, it should be noted though that no anomalies were noted in relation to the device functionality at a follow up echo performed on (b)(6) 2025, with gradients consistent with those recorded in the post-implant phase.Despite the patient¿s multiple risk factors, the abrupt increase in transvalvular gradients observed at the echocardiographic evaluation performed shortly before death suggests an acute event impairing device function (e.G., thrombus formation) and is not consistent with structural prosthetic degeneration, which typically develops over time.Of note, suspicion of thrombosis of the right coronary artery was described following the ct scan performed prior to patient's death.Nevertheless, since the manufacturer didn't receive anonymized copies of the above mentioned diagnostic images and related reports, despite the multiple follow up attempts, the information retrieved through the initial communication with the healthcare facility could not be confirmed through further analyses.While the most plausible cause for the reported valve impairment remains an acute event related to patient's factors, as insufficient data were provided by the healthcare facility, the definite root cause of the reported event could not be established.Shall new information/data be received in the future, the manufacturer will revisit the case and submit an updated report.
 
Event or Problem Description
The manufacturer was notified of a death event involving a patient implanted with a perceval s sutureless aortic bioprosthesis on (b)(6) 2021.According to the notification received, the patient passed away following repeated syncope attributed to an early degeneration of the perceval prosthesis.Based on the preliminary additional information retrieved, in 2021 the prosthesis¿ gradient was 14 mmhg and was unchanged at a follow up performed on (b)(6) 2025.At the last echocardiographic evaluation performed prior to the patient¿s death, the measured gradient was 50 mmhg.A ct scan was also performed at that time and a suspicion of thrombosis of the right coronary artery was described.According to the reports received, the perceval prosthesis had been implanted via median sternotomy without complications.The patient had a heavily calcified tricuspid native valve, with a highly calcified annulus.Mitral decalcification valvuloplasty was performed as concomitant procedure.The patient had a history of breast cancer, was under monitoring for a thyroid nodule at the time of perceval valve implant and had the following cardiovascular risk factors: type 2 dyabetes, hypertension, dyslipidemia.No additional information was provided by the healthcare facility despite the multiple follow up attempts.
 
Additional Manufacturer Narrative
Updated sections: b4, g3, g6, h2, h11.Corrected sections: b5, h6.
 
Event or Problem Description
The manufacturer was notified of a death event involving a patient implanted with a perceval s sutureless aortic bioprosthesis on (b)(6) 2021.According to the notification received, the patient passed away following repeated syncope attributed to an early degeneration of the perceval prosthesis.Based on the preliminary additional information retrieved, in 2021 the prosthesis¿ gradient was 14 mmhg and was unchanged at a follow up performed in (b)(6) 2025.At the last echocardiographic evaluation performed prior to the patient¿s death, the measured gradient was 50 mmhg.A ct scan was also performed at that time and a suspicion of thrombosis of the right coronary artery was described.According to the reports received, the perceval prosthesis had been implanted in non-anatomical position via median sternotomy without complications.The patient had a heavily calcified tricuspid native valve, with a highly calcified annulus.Mitral decalcification valvuloplasty was performed as concomitant procedure.The patient had a history of breast cancer, was under monitoring for a thyroid nodule at the time of perceval valve implant and had the following cardiovascular risk factors: type 2 dyabetes, hypertension, dyslipidemia.No additional information was provided by the healthcare facility despite the multiple follow up attempts.

Brand Name
PERCEVAL
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key24782127
Report Number3004478276-2026-00130
Device Sequence Number10036572
Product Code LWR
UDI-Device Identifier08022057014702
UDI-Public(01)08022057014702(240)ICV1209(17)241105
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2024
Device Model NumberPVS23
Device Catalogue NumberPVS23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/07/2026
04/11/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/06/2026
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexFemale
Patient Weight88 KG